Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011 (2011), Article ID 451492, 14 pages
http://dx.doi.org/10.1155/2011/451492
Research Article

Existence and Uniqueness of Generalized Solutions to a Telegraph Equation with an Integral Boundary Condition via Galerkin's Method

1Laboratory of Advanced Materials, Badji Mokhtar University, P.O. Box 12, 23000 Annaba, Algeria
2Department of Mathematics, Motilal Nehru National Institute of Technology Allahabad, Allahabad 211 004, India
3Department of Mathematics and Statistics, Indian Institute of Technology Kanpur, Kanpur 208 016, India

Received 28 December 2010; Revised 1 March 2011; Accepted 4 March 2011

Academic Editor: Christian Corda

Copyright © 2011 Assia Guezane-Lakoud et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. Cannon, “The solution of the heat equation subject to the specification of energy,” Quarterly of Applied Mathematics, vol. 21, no. 3, pp. 155–160, 1963. View at Google Scholar
  2. G. Avalishvili and D. Gordeziani, “On one class of spatial nonlocal problems for some hyperbolic equations,” Georgian Mathematical Journal, vol. 7, no. 3, pp. 417–425, 2000. View at Google Scholar · View at Zentralblatt MATH
  3. S. A. Beilin, “Existence of solutions for one-dimensional wave equations with nonlocal conditions,” Electronic Journal of Differential Equations, vol. 76, pp. 1–8, 2001. View at Google Scholar · View at Zentralblatt MATH
  4. J. R. Cannon and J. van der Hoek, “Diffusion subject to the specification of mass,” Journal of Mathematical Analysis and Applications, vol. 115, no. 2, pp. 517–529, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. R. Cannon, S. Pérez Esteva, and J. van der Hoek, “A Galerkin procedure for the diffusion equation subject to the specification of mass,” SIAM Journal on Numerical Analysis, vol. 24, no. 3, pp. 499–515, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. D.-Q. Dai and Y. Huang, “Remarks on a semilinear heat equation with integral boundary conditions,” Nonlinear Analysis, vol. 67, no. 2, pp. 468–475, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. N. I. Ionkin, “The solution of a certain boundary value problem of the theory of heat conduction with a nonclassical boundary condition,” Differents nye Uravneniya, vol. 13, no. 2, pp. 294–304, 1977. View at Google Scholar
  8. L. I. Kamynin, “A boundary-value problem in the theory of heat conduction with non-classical boundary conditions,” Žurnal Vyčislite noĭ Matematiki i Matematičeskoĭ Fiziki, vol. 4, pp. 1006–1024, 1964. View at Google Scholar
  9. A. I. Kozhanov and L. S. Pulkina, “On the solvability of boundary value problems with a nonlocal boundary condition of integral form for multidimensional hyperbolic equations,” Differents nye Uravneniya, vol. 42, no. 9, pp. 1166–1179, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. L. S. Pulkina, “A non-local problem with integral conditions for hyperbolic equations,” Electronic Journal of Differential Equations, vol. 45, pp. 1–6, 1999. View at Google Scholar · View at Zentralblatt MATH
  11. W. A. Day, “Extensions of a property of the heat equation to linear thermoelasticity and other theories,” Quarterly of Applied Mathematics, vol. 40, no. 3, pp. 319–330, 1982. View at Google Scholar
  12. G. Fairweather and J. C. López-Marcos, “Galerkin methods for a semilinear parabolic problem with nonlocal boundary conditions,” Advances in Computational Mathematics, vol. 6, no. 3-4, pp. 243–262, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. V. Buda, R. Ciegis, and M. Sapagovas, “A model of multiple diffusion from a limited source,” Application to Differential Equations, vol. 38, pp. 9–14, 1986. View at Google Scholar · View at Zentralblatt MATH
  14. S. A. Beilin, “On a mixed nonlocal problem for a wave equation,” Electronic Journal of Differential Equations, vol. 103, pp. 1–10, 2006. View at Google Scholar · View at Zentralblatt MATH
  15. L. S. Pulkina, “A nonlocal problem with an integral condition of the first kind for a multidimensional hyperbolic equation,” Rossiĭskaya Akademiya Nauk, vol. 416, no. 5, pp. 597–599, 2007. View at Publisher · View at Google Scholar
  16. A. Bouziani, N. Merazga, and S. Benamira, “Galerkin method applied to a parabolic evolution problem with nonlocal boundary conditions,” Nonlinear Analysis, vol. 69, no. 5-6, pp. 1515–1524, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. D. Bahuguna, S. Abbas, and J. Dabas, “Partial functional differential equation with an integral condition and applications to population dynamics,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2623–2635, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Dabas and D. Bahuguna, “An integro-differential parabolic problem with an integral boundary condition,” Mathematical and Computer Modelling, vol. 50, no. 1-2, pp. 123–131, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. A. Guezane-Lakoud and D. Belakroum, “Rothe's method for a telegraph equation with integral conditions,” Nonlinear Analysis, vol. 70, no. 11, pp. 3842–3853, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. N. Merazga and A. Bouziani, “On a time-discretization method for a semilinear heat equation with purely integral conditions in a nonclassical function space,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 3, pp. 604–623, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. N. Merazga and A. Bouziani, “Rothe time-discretization method for a nonlocal problem arising in thermoelasticity,” Journal of Applied Mathematics and Stochastic Analysis, no. 1, pp. 13–28, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. D. Bahuguna and S. Agarwal, “Approximations of solutions to neutral functional differential equations with nonlocal history conditions,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 583–602, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. B. G. Pachpatte, Inequalities for Differential and Integral Equations, vol. 197 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1998.